# SDR CALA2021112302167

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 52,575 hours, 16,742 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Rt Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TE FLAP ASSYMETRY FLAPS SET TO 20. RH STOPPED AT 15, LH WENT TO 20. CREW WENT TO OPERATED FLAPS UP AND DOWN, NO ASSYMETRY EVENT OCCURED. ALTERNATE BOTH TO 20. INTERROGATED FSAM AND FSEU1,2. FOUND FESU FAULT CODES 305 AND 328. CONTINUED T/S WIH FIM 27-51 FAULT TREE 808 UP TO BLOCK 3. FLAP OVERLOAD INDICATORS NEED TO BE CHECKED. FOUND RIGHT OUTBOARD FLAP DRIVE OVERLOAD INDICATOR POPED RESET INDICATOR RAN FLAPS INDICATOR WAS NORMAL PER FIM BLOCK 21 NO PREVIOUS TRIPS NEED TO MONITOR PER BLOCK 53 FUTURE FLIGHTS
